×

Found 222 Documents (Results 1–100)

100
MathJax

Saddle singularities in integrable Hamiltonian systems: examples and algorithms. (English) Zbl 07438611

Sadovnichiy, Victor A. (ed.) et al., Contemporary approaches and methods in fundamental mathematics and mechanics. Cham: Springer. Underst. Complex Syst., 3-26 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Orbital invariants of flat billiards bounded by arcs of confocal quadrics and containing focuses. (English. Russian original) Zbl 07432180

Mosc. Univ. Math. Bull. 76, No. 4, 177-180 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 4, 48-51 (2021).
MSC:  37J35 37J39 37J06
PDF BibTeX XML Cite
Full Text: DOI

Billiard books realize all bases of Liouville foliations of integrable Hamiltonian systems. (English. Russian original) Zbl 07428661

Sb. Math. 212, No. 8, 1122-1179 (2021); translation from Mat. Sb. 212, No. 8, 89-150 (2021).
PDF BibTeX XML Cite
Full Text: DOI

New cases of homogeneous integrable systems with dissipation on tangent bundles of four-dimensional manifolds. (English. Russian original) Zbl 1482.37059

Dokl. Math. 103, No. 2, 85-91 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 497, 23-30 (2021).
MSC:  37J35 37J39 70H06
PDF BibTeX XML Cite
Full Text: DOI

Force evolutionary billiards and billiard equivalence of the Euler and Lagrange cases. (English. Russian original) Zbl 1482.37060

Dokl. Math. 103, No. 1, 1-4 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 5-8 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Contact Hamiltonian systems for probability distribution functions and expectation variables: a study based on a class of master equations. (English) Zbl 07404598

Nielsen, Frank (ed.), Progress in information geometry. Theory and applications. Based on discussions of the fourth international conference on geometric science of information, GSI’2019, Toulouse, France, August 27–29, 2019. Cham: Springer. Signals Commun. Technol., 57-87 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Some remarks on high degree polynomial integrals of the magnetic geodesic flow on the two-dimensional torus. (English. Russian original) Zbl 07401155

Sib. Math. J. 62, No. 4, 581-585 (2021); translation from Sib. Mat. Zh. 62, No. 4, 715-720 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Examples of four- or six-dimensional symplectic-Haantjes manifolds and about a relationship with recursion operators. (English) Zbl 07391066

Mladenov, Ivaïlo M. (ed.) et al., Proceedings of the 22nd international conference on geometry, integrability and quantization, Varna, Bulgaria, June 8–13, 2020. Sofia: Bulgarian Academy of Sciences, Institute of Biophysics and Biomedical Engineering. Geom. Integrability Quantization 22, 263-273 (2021).
PDF BibTeX XML Cite
Full Text: DOI

A confined quasi-maximally superintegrable \(N\)-dimensional system, classical and quantum, in a space with variable curvature. (English) Zbl 1478.37060

Paranjape, M. B. (ed.) et al., Quantum theory and symmetries. Proceedings of the 11th international symposium, Montréal, Canada, July 1–5, 2019. Cham: Springer. CRM Ser. Math. Phys., 141-148 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Lectures on pentagram maps and KdV hierarchies. (English) Zbl 1472.37081

Akbulut, Selman (ed.) et al., Proceedings of the 25th and 26th Gökova geometry-topology conferences, 2018/2019, Gökova Bay, Turkey, May/June 2018 and May/June 2019. Dedicated to the memory of Sir Michael Atiyah. Somerville, MA: International Press; Gökova: Gökova Geometry-Topology Conferences (GGT). 164-175 (2021).
PDF BibTeX XML Cite

Commuting Hamiltonian flows of curves in real space forms. (English) Zbl 07425929

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 1. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 458, 291-328 (2020).
PDF BibTeX XML Cite
Full Text: arXiv Link

Integrable mappings from a unified perspective. (English) Zbl 07425927

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 1. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 458, 217-264 (2020).
PDF BibTeX XML Cite
Full Text: arXiv Link

Pencils of quadrics, billiard double-reflection and confocal incircular nets. (English) Zbl 07425924

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 1. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 458, 133-166 (2020).
PDF BibTeX XML Cite
Full Text: Link

Noncommutative cross-ratio and Schwarz derivative. (English) Zbl 07425916

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 2. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 459, 499-528 (2020).
PDF BibTeX XML Cite
Full Text: arXiv Link

A primer on Lax pairs. (English) Zbl 07425910

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 2. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 459, 346-366 (2020).
MSC:  37J35 37J38 37J39
PDF BibTeX XML Cite
Full Text: Link

The rigid body dynamics in an ideal fluid: Clebsch top and Kummer surfaces. (English) Zbl 07425908

Donagi, Ron (ed.) et al., Integrable systems and algebraic geometry. A celebration of Emma Previato’s 65th birthday. Volume 2. Cambridge: Cambridge University Press. Lond. Math. Soc. Lect. Note Ser. 459, 288-312 (2020).
PDF BibTeX XML Cite
Full Text: arXiv Link

New cases of homogeneous integrable systems with dissipation on tangent bundles of three-dimensional manifolds. (English. Russian original) Zbl 1482.37058

Dokl. Math. 102, No. 3, 518-523 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 495, 84-90 (2020).
MSC:  37J35 37J39 70H06
PDF BibTeX XML Cite
Full Text: DOI

New cases of homogeneous integrable systems with dissipation on tangent bundles of two-dimensional manifolds. (English. Russian original) Zbl 1482.37057

Dokl. Math. 102, No. 2, 443-448 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 494, 105-111 (2020).
MSC:  37J35 37J39 70H06
PDF BibTeX XML Cite
Full Text: DOI

Coadjoint orbits of three-step free nilpotent Lie groups and time-optimal control problem. (English. Russian original) Zbl 1482.37101

Dokl. Math. 102, No. 1, 293-295 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 493, 38-41 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Topological modeling of integrable systems by billiards: realization of numerical invariants. (English. Russian original) Zbl 07424607

Dokl. Math. 102, No. 1, 269-271 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 493, 9-12 (2020).
MSC:  37J39 37J35
PDF BibTeX XML Cite
Full Text: DOI

Noncompactness property of fibers and singularities of non-Euclidean Kovalevskaya system on pencil of Lie algebras. (English. Russian original) Zbl 1468.37048

Mosc. Univ. Math. Bull. 75, No. 6, 263-267 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 6, 56-59 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Realization of the numerical invariant of the Seifert fibration of integrable systems by billiards. (English. Russian original) Zbl 1468.37049

Mosc. Univ. Math. Bull. 75, No. 4, 161-168 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 4, 22-28 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Topological types of isoenergy surfaces in the system of the Chaplygin ball with a rotor. (English. Russian original) Zbl 1468.37050

Mosc. Univ. Math. Bull. 75, No. 3, 134-138 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 3, 52-56 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Algorithmic construction of two-dimensional singular fibers of atoms of billiards in non-convex domains. (English. Russian original) Zbl 1468.37027

Mosc. Univ. Math. Bull. 75, No. 3, 91-101 (2020); translation from Vestn. Mosk. Univ., Ser. I 75, No. 3, 3-12 (2020).
MSC:  37C83 37J39 37J35
PDF BibTeX XML Cite
Full Text: DOI

A \(C^1\) Arnol’d-Liouville theorem. (English) Zbl 1469.37044

Crovisier, Sylvain (ed.) et al., Some aspects of the theory of dynamical systems: a tribute to Jean-Christophe Yoccoz. Volume II. Paris: Société Mathématique de France (SMF). Astérisque 416, 1-31 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software